Mohammad Hajiketabi
Mohammad Hajiketabi
Department of Applied Mathematics, Imam Khomeini International University
Verified email at - Homepage
Cited by
Cited by
The Lie-group method based on radial basis functions for solving nonlinear high dimensional generalized Benjamin–Bona–Mahony–Burgers equation in arbitrary domains
M Hajiketabi, S Abbasbandy, F Casas
Applied Mathematics and Computation 321, 223-243, 2018
The combination of meshless method based on radial basis functions with a geometric numerical integration method for solving partial differential equations: Application to the …
M Hajiketabi, S Abbasbandy
Engineering Analysis with Boundary Elements 87, 36-46, 2018
Existence and numerical simulation of periodic traveling wave solutions to the Casimir equation for the Ito system
S Abbasbandy, RA Van Gorder, M Hajiketabi, M Mesrizadeh
Communications in Nonlinear Science and Numerical Simulation 27 (1-3), 254-262, 2015
The lie-group shooting method for radial symmetric solutions of the Yamabe equation
S Abbasbandy, RA Van Gorder, M Hajiketabi
CMES 104 (4), 329-351, 2015
A simple, efficient and accurate new Lie--group shooting method for solving nonlinear boundary value problems
S Abbasbandy, M Hajiketabi
International Journal of Nonlinear Analysis and Applications 12 (1), 761-781, 2021
Numerical integrators based on the Magnus expansion for nonlinear dynamical systems
M Hajiketabi, F Casas
Applied Mathematics and Computation 369, 124844, 2020
Complex–valued travelling wave solutions to the Casimir equation for the Ito system via the first integral method
M Hajiketabi, RA Van Gorder, E Shivanian
Communications in Numerical Analysis, 1-11, 2014
A Fictitious Time Lie-Group Integrator for the Brinkman–Forchheimer Momentum Equation Modeling Flow of Fully Developed Forced Convection
M Hajiketabi, S Abbasbandy
Computational Mathematics and Mathematical Physics 62 (9), 1527-1538, 2022
Simulations of Instationary Schrodinger Equation with Coupled Time-and Space Splitting Methods
J Geiser, M Hajiketabi
Proceedings of Sixth International Congress on Information and Communication …, 2022
Closed-form exact solutions to the density dependent Fitzhugh--Nagumo telegraph equation
R Van Gorder, M Hajiketabi, S Abbasbandy
Journal of Mathematical Analysis 8 (1), 2017
The system can't perform the operation now. Try again later.
Articles 1–10